# SDR UALA2012040402095

- Difficulty date: April 3, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 37,328 hours, 15,997 cycles
- Engine: Iae V2527A5
- Engine time: 3,200 hours, 20,159 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Out Of Position
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAP BETWEEN ENGINE THRUST REVERSER SLEEVE AND FAN COWLING.  NR 1 ENGINE APPROX 7 O'CLOCK POSITION.  REPAIRED RUB STRIP.  STILL MISMATCHED BY 070.  OK PER MT 71-031 AND AMM 71-10-00-607 FOUND THAT .070  INCH UNDERFAIR (OUT OF WIND) TO BE ACCEPTABLE.  THE REVERSER IS -.070 INCH AND THE LIMIT IS -.100 INCH (OUT OF WIND) FOR 100 PERCENT OF THE COWLING, THIS IS AT THE 07:00 POS.
